# SDR CA130318021

- Difficulty date: March 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 21,244 hours
- Engine: Garrtt TPE3311U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032677
- Condition: Fractured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, BOTH HYD LIGHTS STARTED TO FLICKER AND PRESSURE DROPPED TO 1400 PSI AND THEN BOTH LIGHTS CAME ON STEADY.  CREW DECLARED AND EMERGENCY DUE TO NO FLAP CONTROL.  GEAR DID NOT DOWN AND LOCK SO EMERGENCY EXTENSION HAD TO BE ACCOMPLISHED TO LOCK THE GEAR DOWN.  ACFT LANDED WITHOUT INCIDENT.  A LINE IN THE RT WHEEL WAS FOUND CRACKED. THE LINE WAS REPLACED, GEAR SWINGS CARRIED OUT AND ACFT RETURNED TO SERVICE.
